# SDR UALA2009082002560

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 62,304 hours, 23,408 cycles
- Engine: Pwa PW2037
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Condition: Unknown
- Location: Airspeed Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRSPEED ISSUE.  ACCOMPLISHED ALL TESTS (PITOT PROBE ANTI-ICING, AIRSPEED TEST, AND AIR DATA INSTRUMENT AND ADJUSTMENT TEST) AND ACCOMPLISHED A TEST FLIGHT.  ALL TESTED NORMAL AND FLIGHT TEST CONFIRMED NORMAL OPERATION OF THE AIRCRAFT.  THIS AIRCRAFT HAS NOT HAD AN ISSUE WITH INDICATION SINCE THIS INCIDENT.
